Skip to main content

Highly symmetric partial linear spaces

Publications

On k-connected-homogeneous graphs

Auteurs: Alice Devillers, Joanna B. Fawcett, Cheryl E. Praeger, Jin-Xin Zhou
Publié dans: Journal of Combinatorial Theory, Series A, 173, 2020, Page(s) 105234, ISSN 0097-3165
Éditeur: Academic Press
DOI: 10.1016/j.jcta.2020.105234

Partial linear spaces with a rank 3 affine primitive group of automorphisms

Auteurs: John Bamberg, Alice Devillers, Joanna B. Fawcett, Cheryl E. Praeger
Publié dans: Journal of the London Mathematical Society, 104, 2021, Page(s) 1011-1084, ISSN 0024-6107
Éditeur: Oxford University Press
DOI: 10.1112/jlms.12454

Regular orbits of sporadic simple groups

Auteurs: Joanna B. Fawcett, Jürgen Müller, E.A. O'Brien, Robert A. Wilson
Publié dans: Journal of Algebra, 522, 2019, Page(s) 61-79, ISSN 0021-8693
Éditeur: Academic Press
DOI: 10.1016/j.jalgebra.2018.11.034